Translator Disclaimer
15 June 2004 Effective very ampleness for generalized theta divisors
Eduardo Esteves, Mihnea Popa
Duke Math. J. 123(3): 429-444 (15 June 2004). DOI: 10.1215/S0012-7094-04-12331-0

Abstract

Given a smooth projective curve X, we give effective very ampleness bounds for generalized theta divisors on the moduli spaces SUX(r,d) and UX(r,d) of semistable vector bundles of rank r and degree d on X with fixed, respectively, arbitrary, determinant.

Citation

Download Citation

Eduardo Esteves. Mihnea Popa. "Effective very ampleness for generalized theta divisors." Duke Math. J. 123 (3) 429 - 444, 15 June 2004. https://doi.org/10.1215/S0012-7094-04-12331-0

Information

Published: 15 June 2004
First available in Project Euclid: 11 June 2004

zbMATH: 1068.14038
MathSciNet: MR2068965
Digital Object Identifier: 10.1215/S0012-7094-04-12331-0

Subjects:
Primary: 14H60
Secondary: 14D20

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.123 • No. 3 • 15 June 2004
Back to Top